# SDR ASAA2019031828668

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 25,357 hours, 8,335 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 78472010, FOUND NR 1 ENG FAN BLADE NR 17 WITH MISSING CU-NI-IN COATING ON CONCAVE SIDE OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED NR 17 AND NR 5 FAN BLADE PAIR ON NR 1 ENG. FAN BLADE LUBRICATION.
